Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have language disability, thoughts of suicide, mentally exhausted, prescribed anxiety tablets. Need help

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
Hi , my name is XXXXXX my phone no is (00)0000. I have a son that is 27, he had a language dissability ,. All his life he couldnt express himself. He couldnt explain hoe he felt in his head. The other day I asked him to explain it to me and he couldnt, and said that he had thoughts of suicide because no one believed him and understood how he felt. Than he shoved me XXXXXXX vu on this site and said that to him is exactluy how he feels. I told him I was proud of him for telling me. He went to the doctor , ,because he is mentaly exhausted, and he gave him some enxiety tablets. He want take them, because they can be addictive.I would like to talk to someone ,please so I could get some tritment for him.I dont know where to go . Im desperet to help him now that I know what the problem is after so many years but dont know where to go. Please help. Kind regards XXXXXX
Posted Mon, 3 Sep 2012 in Mental Health
Answered by Dr. Susanta Padhy 2 hours later

Thanks for the query

For such issues the community of mental health professional is there with you. You do not feel isolated.

What I can understand he has language problems from early childhood and had problem in communication with peers.

Such individuals are at risk for developing depression and anxiety. Becoming suicidal and "deja vu XXXXXXX feeling can be symptoms of such states.

These are well treatable. You need to consult a psychiatrist who will assess him thoroughly. Treatment can be medicines with or without psychological therapies.

Antianxiety drugs are many. All of them are not dependent, the dependence potential varies from drugs to drugs. At this stage this point of dependence should not be a concern. The most priority is suicidality and you must seek a psychiatrist as early as possible.

I am sure you will be helped by psychiatrist. You need to keep yourself calm, patience and proactive.

My wishes and support are there with your son and you

I am available for further query
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor